Refutation of a theorem of Diliberto and Straus
Matematičeskie zametki, Tome 51 (1992) no. 4, pp. 78-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_4_a8,
author = {V. A. Medvedev},
title = {Refutation of a theorem of {Diliberto} and {Straus}},
journal = {Matemati\v{c}eskie zametki},
pages = {78--80},
year = {1992},
volume = {51},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_4_a8/}
}
V. A. Medvedev. Refutation of a theorem of Diliberto and Straus. Matematičeskie zametki, Tome 51 (1992) no. 4, pp. 78-80. http://geodesic.mathdoc.fr/item/MZM_1992_51_4_a8/